# SDR DALA12011160925

- Difficulty date: October 23, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 63,404 hours, 48,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE DEPLOYMENT LANYARD WAS NOT LOOPED AROUND THE TAILCONE RELEASE MECHANISM CAM. DISCONNECTED THE LANYARD FROM CLEVIS AT THE SLIDE BOX AND RECONNECTED THE TAILCONE SLIDE DEPLOYMENT LANYARD IAW AMM 25-62-01-201. INSPECTION OF LANYARD INSTALLATION WAS COMPLIED WITH (RII).
